# SDR ASOA201000712

- Difficulty date: May 11, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 18,293 hours, 12,529 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-549
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN RT SEAT TRACK STA 364 TO 549 HAS CORROSION.   REMOVED CORROSION FROM FS 485-549 RT INBD SEAT TRACK IAW SRM 51-21-06 ORIGINAL MAT .150.  REMOVED .031 REMOVING MAT .119 USING CAL A1-116272 DUE DATE 20JUL10 AND  GAUGE NR H3708 DUE DATE 15JUN10. FOUND IN LIMITS IAW SRM 53-21-49.  APPLIED ALODINE TREATMENT IAW AMM 51-21-11.  SEAT TRACK FROM FS364-485 RT INBD IS CORRODED MORE THAN 50% THROUGH MAT. FOUND OUT OF LIMITS IAW CRJ 700 SRM 53-21-49.  REMOVED SEAT TRACK FROM FS364-485 RT INBD IAW SRM 51-41-02, RECEIVED NEW TRACK PN SH670-32159-1 DRILLED DEBURRED COUNTERSINKED AND TREATED IAW SRM 51-21-16,51-10-04 INSTALLED NEW SEAT TRACK IAW SRM 51-41-02.
